# SDR USAA2011111800019

- Difficulty date: November 17, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 37,510 hours, 13,536 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 2971
- Condition: Low Pressure
- Location: R1 Door
- Part time: 37,510 hours, 13,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED R1 DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00.
